# SDR 99ZZZX3614

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: WRJ Inc, repair station KL2R956K
- Aircraft: N151CL
- Make and model: Piper PA-28-181
- Aircraft serial: 2843090
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: 63913122
- Condition: Separated
- Location: Pitot System
- Part time: 406 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT NOTICED INACCURATE AIRSPEED INDICATION.  UPON TROUBLESHOOTING, FOUND THE 2 FLEXIBLE HOSES CONNECTED FROM PITOT MAST TO HARD LINES IN LEFT WING HAD BEEN TORN AT HARD LINE CONNECTION.  THE REMAINDER OF THE HOSES APPEARED TO BE WITHOUT DAMAGE.
